iCliniq logo

Ask a Doctor Online Now

HomeAnswersAndrologysexual healthI am experiencing low libido. Please help.

Suggest a medicine for erection problems and low libido.

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Ashok Kumar

Medically reviewed by

Dr. K. Shobana

Published At June 17, 2017
Reviewed AtMay 23, 2024

Patient's Query

Hi doctor,

I am a 33 year old male, who has schizophrenia and depression from the last 12 years. My current problem is low libido and erection-related issues. I do not wish to take any medicine like Viagra or other similar medicines. Please suggest a medicine which can cure my problem. I also need help in doing physical exercises, as I feel low in energy. My current medicines are Qutipin 200 mg, Oxetol 600 mg, Bupron 300 mg, Arip 30 mg, and tablet Qtencare. My testosterone levels are 150 ng/dL, and my current weight is 135 kg. I am also on medications for diabetes and high blood pressure.

Answered by Dr. Ashok Kumar

Hi,

Welcome to icliniq.com.

I read your query and understand your concerns. From the available description, these are the following things which are responsible for decreased libido and erection problem such as Obesity, Diabetes, High blood pressure and medications, Low testosterone level. I suggest the following things for the betterment of your weight and sexual health. Take Testosterone decanoate 40 mg per day to increase your testosterone levels. This medicine needs a prescription, and it is recommended to check your testosterone level after three months of use.

Sachet Nano Leo total, this is a mixture of herbal medicines and needs to be taken for three months, twice a day. As per my experience, almost 60 to 70 % of individuals with erectile dysfunction showed great improvement within one month and almost complete response after a three-month course. The medicine needs to be taken with milk. Regarding weight management, the right mix of exercise and diet control is necessary, and no shortcut exists in this regard. It will be better to see a dietitian to chart out a diet plan to lose weight.

It is also important to have at least 45 minutes of physical activity solely for exercise or recreation purpose. In case there is very low energy, Modafinil can be added to your current drug regimen. I often suggest 100 mg initially and increase it to 200 mg after one week if there is an inadequate response. The medicine helps in improving attention, alertness, and energy during the day and should be taken before 9 AM in the morning. I need to acknowledge that whatever change you plan to make, inform your doctor beforehand, and do not take any decision without his knowledge. I hope this helps you. Feel free to contact me if you have more questions. Thanks and regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ashok Kumar
Dr. Ashok Kumar

Geriatrics

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Andrology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy